# SDR 9603522298

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N298US
- Make and model: Boeing 727251
- Aircraft serial: 22152
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Linkage
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH UPON GEAR EXTENSION, NOSE LANDING GEAR DOOR INDICATION REMAINED ILLUMINATED.  RECYCLED GEAR, INDICATION CEASED UPON RETRACTION AND REMAINED ILLUMINATED FOR APPROXIMATELY 20 SECONDS AFTER EXTENSION.  ALL GEAR LIGHT INDICATED DOWN AND LOCKED.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ADJUSTED THE DOOR CLOSED TENSION AND LUBRICATED THE ACTIVATION LINKAGE.  OPERATIONAL CHECK WAS NORMAL.
